American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Pierre Vanhove. The physics and the mixed Hodge structure of Feynman integrals. Proceedings of Symposia in Pure Mathematics 88 161-194.
Book volume table of contents
View Article: PDF

[2] Pavel Exner. Momentum operators on graphs. Proceedings of Symposia in Pure Mathematics 87 105-118.
Book volume table of contents
View Article: PDF

[3] Katie Oliveras and Bernard Deconinck. The Instabilities of Periodic Traveling Water Waves with Respect to Transverse Perturbations. Contemporary Mathematics 635 (2015) 131-155.
Book volume table of contents   
View Article: PDF

[4] Jérôme Ducoat. Generalized rank weights: A duality statement. Contemporary Mathematics 632 (2015) 101-109.
Book volume table of contents   
View Article: PDF

[5] Sergey Abrahamyan and Melsik Kyureghyan. New recursive construction of normal polynomials over finite fields. Contemporary Mathematics 632 (2015) 1-10.
Book volume table of contents   
View Article: PDF

[6] C. R. E. Raja. Liouville property on $G$-spaces. Contemporary Mathematics 631 (2015) 21-31.
Book volume table of contents   
View Article: PDF

[7] Lars Kindler. Regular singular stratified bundles and tame ramification. Trans. Amer. Math. Soc. 367 (2015) 6461-6485.
Abstract, references, and article information   
View Article: PDF

[8] Aldo Bazan, Paola Loreti and Wladimir Neves. Multi-time systems of conservation laws. Quart. Appl. Math. 72 (2014) 491-511.
Abstract, references, and article information
View Article: PDF

[9] Jean-François Biasse. An $L(1/3)$ algorithm for ideal class group and regulator computation in certain number fields. Math. Comp. 83 (2014) 2005-2031.
Abstract, references, and article information   
View Article: PDF

[10] S. Allen Broughton and Aaron Wootton. Exceptional automorphisms of (generalized) super elliptic surfaces. Contemporary Mathematics 629 (2014) 29-42.
Book volume table of contents   
View Article: PDF

[11] S. Allen Broughton. Superelliptic surfaces as $p$-gonal surfaces. Contemporary Mathematics 629 (2014) 15-28.
Book volume table of contents   
View Article: PDF

[12] Philippe Gille and Arturo Pianzola. Torsors, reductive group schemes and extended affine Lie algebras. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[13] De-Qi Zhang. Rationality of rationally connected threefolds admitting non-isomorphic endomorphisms. Trans. Amer. Math. Soc. 364 (2012) 6315-6333.
Abstract, references, and article information   
View Article: PDF

[14] Joshua Ballew and Konstantina Trivisa. Suitable weak solutions and low stratification singular limit for a fluid particle interaction model. Quart. Appl. Math. 70 (2012) 469-494.
Abstract, references, and article information
View Article: PDF

[15] Tommaso Ruggeri. Can constitutive relations be represented by non-local equations?. Quart. Appl. Math. 70 (2012) 597-611.
Abstract, references, and article information
View Article: PDF

[16] C. Ciliberto and F. Flamini. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011) 3457-3471. MR 2775814.
Abstract, references, and article information   
View Article: PDF

[17] Kwan-hang Lam. Results on a weighted Poincaré inequality of complete manifolds. Trans. Amer. Math. Soc. 362 (2010) 5043-5062. MR 2657671.
Abstract, references, and article information   
View Article: PDF

[18] Christian Liedtke. Fundamental groups of Galois closures of generic projections. Trans. Amer. Math. Soc. 362 (2010) 2167-2188. MR 2574891.
Abstract, references, and article information   
View Article: PDF

[19] R. W. Raffoul. A spectral theoretic approach to the Kirillov-Duflo correspondence. Proc. Amer. Math. Soc. 137 (2009) 2785-2794. MR 2497493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Rade T. Zivaljevic. Equipartitions of measures in $\mathbb{R}^4$. Trans. Amer. Math. Soc. 360 (2008) 153-169. MR 2341998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Harold M. Edwards. A normal form for elliptic curves. Bull. Amer. Math. Soc. 44 (2007) 393-422. MR 2318157.
Abstract, references, and article information   
View Article: PDF

[22] Mohsen Pourahmadi, Akihiko Inoue and Yukio Kasahara. A prediction problem in $L^2 (w)$. Proc. Amer. Math. Soc. 135 (2007) 1233-1239. MR 2262930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ching-Lung Lin. Strong unique continuation for $m$-th powers of a Laplacian operator with singular coefficients. Proc. Amer. Math. Soc. 135 (2007) 569-578. MR 2255304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Natàlia Castellana. On the $p$-compact groups corresponding to the $p$-adic reflection groups $G(q,r,n)$. Trans. Amer. Math. Soc. 358 (2006) 2799-2819. MR 2216246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] André Weilert. Two efficient algorithms for the computation of ideal sums in quadratic orders. Math. Comp. 75 (2006) 941-981. MR 2197002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paramita Das and Vijay Kodiyalam. Planar algebras and the Ocneanu-Szymanski theorem. Proc. Amer. Math. Soc. 133 (2005) 2751-2759. MR 2146224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Thomas Sauer. Lagrange interpolation on subgrids of tensor product grids. Math. Comp. 73 (2004) 181-190. MR 2034116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Slawomir Rams. Three-divisible families of skew lines on a smooth projective quintic. Trans. Amer. Math. Soc. 354 (2002) 2359-2367. MR 1885656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Samuel Albert, Bernardo Cockburn, Donald A. French and Todd E. Peterson. A posteriori error estimates for general numerical methods for Hamilton-Jacobi equations. Part I: The steady state case. Math. Comp. 71 (2002) 49-76. MR 1862988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sheng-Li Tan. Integral closure of a cubic extension and applications. Proc. Amer. Math. Soc. 129 (2001) 2553-2562. MR 1838377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2